# SDR IPXA2016090808006

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 74,027 hours, 14,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 1 BATTERY LOW ILLUMINATED DURING TEST.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-01.
